# SDR SWAA2021091500041

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 918 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL12 WL171. ; / [01] DAMAGE FOUND ON SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL12 WL171; P/N 147A7221-32; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9.C.; [02] VERIFIED DAMAGE FOUND ON SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL12 WL171; P/N 147A7221-32; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9.C.; [03] REMOVED SUPPORT ANGLE PER SRM 51-40-02; [04] LOCATED AND DRILLED NEW SUPPORT ANGLE (STIFFENER) PER SRM 51-40-05 AND DWG 147A7221. OK TO INSTALL.; [05] VERIFIED LOCATED AND DRILLED NEW SUPPORT ANGLE (STIFFENER) PER SRM 51-40-05 AND DWG 147A7221. OK TO INSTALL.; [06] INSTALLED SUPPORT ANGLE (STIFFENER) P/N 147A7221-32; AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS 918 ;RBL.12;WL.171; IAW SRM 51-40-02-0G-0 DWG#146A7221. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [07] PARTS INSTALLATION.; [08] VERIFIED INSTALLED SUPPORT ANGLE (STIFFENER) P/N 147A7221-32; AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS 918 ;RBL.12;WL.171; IAW SRM 51-40-02-0G-0 DWG#146A7221; [09] VERIFIED ALL STEPS COMPLETE.
